MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN SHOULDER COMPONENT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. UNKNOWN SHOULDER COMPONENT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number 300-01-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: as reported, the male patient had an equinoxe stem and competitor's custom glenoid component implanted in her right shoulder in 2016 and multiple infections over the years.The patient was revised on (b)(6) 2023.Everything was removed and a spacer was placed in-situ.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Event or Problem Description
As reported, the male patient had an equinoxe stem and competitor's custom glenoid component implanted in her right shoulder in 2016 and multiple infections over the years.The patient was revised on (b)(6) 2023.Everything was removed and a spacer was placed in-situ.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Correction to d10: 4573116 320-10-00 - equinoxe reverse tray adapter plate tray +0, 4494183 320-20-00 - eq reverse torque defining screw kit, 4494399 320-42-00 - equinoxe reverse 42mm humeral liner +0.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from the initial report-suspect device unknown), d8, f6 & f9 (remove erroneous entries from initial report), g2 (australia), g4 (remove 501k from the initial report-unknown) h4 (remove erroneous entry on initial report), h6: health effect clinical code, health effect- impact code, type of investigation and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
UNKNOWN SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16782146
Report Number1038671-2023-00779
Device Sequence Number14237614
Product Code HSD
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model Number300-01-15
Device Catalogue Number300-01-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer06/15/2023
02/27/2026
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/29/2023
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale